# SDR SWAA2012021301390

- Difficulty date: February 1, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 50,412 hours, 40,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LATCH CABLE FRAYED.  REMOVED AND REPLACED CABLE IAW SRM.
